Title: Using QR-decompositions in the numerical solution of linear recurrence relations
Authors: Levrie, Paul ×
Piessens, Robert #
Issue Date: 1990
Publisher: Gordon and Breach Science Publishers
Series Title: Applicable analysis vol:37 issue:1-4 pages:199-212
ISSN: 0003-6811
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.